# SDR R61A2020121500876

- Difficulty date: December 15, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 31,955 hours, 23,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 012600
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 11,338 hours, 7,870 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ROW 5 NOT WORKING.  R & R NR 2 EMERGENCY LIGHT BATTERY, IAW AMM 33-50-01.
